# SDR BAQA086232

- Difficulty date: April 22, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 9,754 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017907
- Part serial: 107
- Condition: Malfunctioned
- Location: Attutude
- Part time: 44 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR  DRIFTS SIDE TO SIDE. REPLACED WITH SERVICEABLE UNIT.
